# SDR SWIA202162055

- Difficulty date: September 16, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 320 ON PAX DOOR HAS A CRACK AT RIVET HOLE AND MULTIPLE SPOTS OF CORROSION      (C-CHECK RO 10/29/2021)     INSTALLED INTERCOSTAL DDA BETWEEN FS 311-320 REF DWG 601R31702 REV N, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND REO 670-52-11-010 REV NC DATED 2002-02-25.  COMPLIED WITH TASK CARD 51-900-1002-SKY
